Naproxen and Overuse Headaches Question

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Caeryn23
Regular Member


Date Joined Jun 2013
Total Posts : 23
   Posted 3/6/2014 7:13 PM (GMT -6)   
I am posting this for my sister. She gets headaches. She was taking 500mg of Naproxen 2x a day. She was taking it for about a year and a half. Her doctor is weaning her off of it. Now she is getting bad headaches/migraines. Could this be from weaning off the Naproxen? Her doctor gave her Metoprolol Tartrate for prevention. But, it hasn't started working yet.

Thank you.
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, July 18, 2018 9:17 PM (GMT -6)
There are a total of 2,982,986 posts in 327,069 threads.
View Active Threads


Who's Online
This forum has 161876 registered members. Please welcome our newest member, ladiede.
438 Guest(s), 14 Registered Member(s) are currently online.  Details
LifeCointosses, Startech, ashleylynn, sm196, Mrseaglea, convertible68, holo100, Aaronh819, ladiede, LostBay2020, NotQuiteAntonio, Tall Allen, straydog